# SDR DALA2015081604990

- Difficulty date: August 15, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FLOOR PANEL.  FLOOR PANEL FABRICATED IAW AMM 53-20-01-201.
